# SDR AALA202210190641

- Difficulty date: September 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 36,038 hours, 14,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON RIGHT TRANSITION PANEL FROM 500A TO 500I AND RIGHT BUTT LINE 36. REMOVED AND REPLACED TRANSITION PANEL PER SRM 53-00-53.
